Soliton solutions to the non-local Boussinesq equation by multiple exp-function scheme and extended Kudryashov's approach


Adem A. R. , Yildirim Y., YAŞAR E.

PRAMANA-JOURNAL OF PHYSICS, vol.92, no.2, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 92 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.1007/s12043-018-1679-x
  • Title of Journal : PRAMANA-JOURNAL OF PHYSICS
  • Keywords: Non-local Boussinesq (nlBq) equation, Lie symmetry analysis, extended Kudryashov's algorithm, multiple exp-function algorithm, LUMP-KINK SOLUTIONS, SPATIOTEMPORAL DISPERSION, ALGORITHM, KP

Abstract

In this paper, we study the exact solutions of non-local Boussinesq equation (nlBq) which appears in many scientific fields. We generate dark solitons, singular solitons, a new family of solitons and combo dark-singular soliton-type solutions of nlBq by the extended Kudryashov's algorithm. Additional solutions such as singular periodic solutions also fall out of this integration scheme. Also, one-soliton, two-soliton and three-soliton type solutions are presented using multiple exp-function algorithm. Lastly, Lie symmetry analysis with the new similarity reductions is also examined.